# SDR CA070316004

- Difficulty date: February 12, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 11,977 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Condition: Out Of Adjust
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE WAS RUNNING ROUGH, UNABLE TO ADJUST IDLE ON CARBURETOR.  ENGINE WANTED TO SHUTDOWN ON APPROACH WHEN THROTTLE WAS RETARDED. (TC NR 20070316004)
